# SDR CALA2017040700916

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 85,246 hours, 20,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: 1r Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT STAYS ON AT DOOR R1. DOOR IS DISARMED. CLEANED DEBRIS FROM GIRT BAR NOW OPS CHECKED NORMAL.
